Generalized derivations with nilpotent values on multilinear polynomials

Jer Shyong Lin, Cheng Kai Liu

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

Let R be a prime ring without nonzero nil one-sided ideals. Suppose that g is a generalized derivation of R and that f(X1, ..., Xk) is a multilinear polynomial not central-valued on R such that g(f(x1, ..., Xk)) is nilpotent for all x1, ..., Xk in some nonzero ideal of R. Then g = 0.

Original languageEnglish
Pages (from-to)1183-1192
Number of pages10
JournalTaiwanese Journal of Mathematics
Volume10
Issue number5
DOIs
Publication statusPublished - 2006 Jan 1

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Generalized derivations with nilpotent values on multilinear polynomials'. Together they form a unique fingerprint.

Cite this